研究者情報
English
マツダ ヨシフミ
MATSUDA Yoshifumi
松田 能文
所属
青山学院大学 理工学部 数理サイエンス学科
職種
准教授
研究業績(著書・論文等)
1.
論文
Harmonic measures and rigidity for surface group actions on the circle Algebraic & Geometric Topology 25 (4),2391-2412頁 (共著) 2025
2.
論文
Invariable generation of certain groups of piecewise linear homeomorphisms of the interval Proceedings of the American Mathematical Society 149 (1),1-11頁 (共著) 2021
3.
論文
On Relative Hyperbolicity for a Group and Relative Quasiconvexity for a Subgroup Tokyo Journal of Mathematics 42 (1),83-112頁 (共著) 2019
4.
論文
Rotation number and lifts of a Fuchsian action of the modular group on the circle Adv. Stud. Pure. Math. 72,429-440頁 (単著) 2017
5.
論文
Notes on relatively hyperbolic groups and relatively quasiconvex subgroups Tokyo J. of Math. 38 (1),99-123頁 (共著) 2015
6.
論文
On Cannon-Thurston maps for relatively hyperbolic groups 17 (1),41-47頁 (共著) 2014
7.
論文
The universal relatively hyperbolic structure on a group and relative quasiconvexity for subgroups RIMS K^oky^uroku Bessatsu B48,73-93頁 (共著) 2014
8.
論文
C
*
-simplicity for groups with non-elementary convergence group actions Houston J. Math. 39 (4),1291-1299頁 (共著) 2013
9.
論文
Global fixed point for groups of homeomorphisms of the circle Contemporary Mathematics 498,151-153頁 (単著) 2009
10.
論文
Groups of real analytic diffeomorphisms of the circle with a finite image under the rotation number function Ann. Inst. Fourier (Grenoble) 59 (5),1819-1845頁 (単著) 2009
11.
論文
Polycyclic groups of diffeomorphisms of the closed interval C. R. Math. Acad. Sci. Paris, Ser. I 347 (13-14),813-816頁 (単著) 2009